# SDR QXEA0200863

- Difficulty date: June 2, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,937 hours, 14,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126271
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YKM-EMERGENCY LIGHT SIGN AT SEAT 4D AT KNEE HEIGHT IS NO LONGER ATTACHED TO SIDEWALL.  REMOVED AND REPLACED EXIT SIGN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
